Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Complex retractions and envelopes of holomorphy


Author: S. Trapani
Journal: Proc. Amer. Math. Soc. 104 (1988), 145-148
MSC: Primary 32D10; Secondary 32E15
MathSciNet review: 958057
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that if a domain $ \Omega $ of a Stein manifold $ X$ is a "holomorphic deformation retract" of a domain of holomorphy $ D \subseteq X$, then $ \Omega $ has a univalent envelope of holomorphy $ {\Omega ^*} \subseteq X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32D10, 32E15

Retrieve articles in all journals with MSC: 32D10, 32E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0958057-X
PII: S 0002-9939(1988)0958057-X
Article copyright: © Copyright 1988 American Mathematical Society